Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Relativistic Justifications

Douglas N. Husak
Law and Philosophy
Vol. 19, No. 5 (Sep., 2000), pp. 641-644
Published by: Springer
Stable URL: http://www.jstor.org/stable/3505216
Page Count: 4
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
Relativistic Justifications
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[641]
    [641]
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644